# SDR WRLA2009178

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE MX/INSP FOUND CRACK FWD CARGO OVER CEILING PNL HAD TRACK CRACK AT STA 635, X=-27.5.  REMOVED SEAT TRACK IAW MD11 SRM 51-35-01 REV 40; REPAIRED AND INSTALLED SEAT TRACK AT M/D STA 635, X=-27.5 IAW SRM 53-70-00 REV 40.  CONDITION CHECK NORMAL.
